I have been on Trinessa for well over a year. I wanted to try skipping my period, so I took one pack right after the other. That method was mentioned to me and I listened to it before I did the research. For the past week and a half I have been spotting. It will stop and start again. I was wondering how long this spotting should last before it is a serious concern to where I should contact my doctor. Should I stop taking my new pack or should I continue and just wait for the spotting to end? I am tired of spotting and want to get back onto my natural cycle.
That's a very normal side effect the first time you try switching.
You may spot up until your next placebo week!! It's nothing dangerous as long as the spotting isn't heavy.
I can't stress this enough: keep taking your pills. This will go away but you're either going to have to stop, and be at risk for pregnancy and have no way to predict your period, or you can wait it out.